MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION CENTRELLA BED; BED, AC-POWERED ADJUSTABLE HOSPITAL

BAXTER HEALTHCARE CORPORATION CENTRELLA BED; BED, AC-POWERED ADJUSTABLE HOSPITAL
Model Number P7900A
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon inspection, baxter technician ran a function test on the bed exit alarm.Per the baxter service manual, it is necessary for the centrella bed to have an effective maintenance program.We recommend that you do annual preventative maintenance pm.Make sure the bed exit system operates correctly.Replace parts if necessary.A search of the baxter maintenance records did not show baxter performed any preventative maintenance on this bed.It is unknown if the facility performs preventative maintenance on their beds.The baxter technician thoroughly inspected the bed and was unable to duplicate the reported issue.The bed functioned as designed.However, if the reported event of abed exit not alarming were to recur, it would be likely to cause or contribute to death or serious injury, therefore baxter considers this event reportable.
 
Event or Problem Description
On 20-feb-2026, a other health care professional contacted technical service to report that centrella frame (product code p7900a000011, serial number (b)(6)), had bed exit alarm not working.There was no patient/user injury, medical intervention, symptom, or adverse event reported.

Brand Name
CENTRELLA BED
Common Device Name
BED, AC-POWERED ADJUSTABLE HOSPITAL
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
HILL-ROM BATESVILLE
1069 state route 46 east
batesville IN 47006
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key24645776
Report Number1824206-2026-00653
Device Sequence Number9895229
Product Code FNL
UDI-Device Identifier00887761999961
UDI-Public(01)00887761999961(11)171208
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberP7900A
Device Catalogue NumberP7900A000011
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/24/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2026
Initial Report FDA Received Date03/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/08/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown